MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ILAB ULTRASOUND IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION ILAB ULTRASOUND IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749ILAB220CART0
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a device issue occurred, resulting in an aborted procedure.An ilab ultrasound imaging system was used for the intravascular ultrasound (ivus) examination of the target lesion.During preparation, the physician found that the ivus catheter could not be searched.The procedure was not completed due to this issue and was rescheduled.The patient was stable, and no complications or additional interventions were reported.
 
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed that there was no corrosion on the cath socket.Functional testing of the motordrive unit 5 plus (mdu-5 plus) showed that it could not recognize the catheter or cath id box due to a faulty cath socket.
 
Event or Problem Description

Brand Name
ILAB ULTRASOUND IMAGING SYSTEM
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21099073
Report Number2124215-2025-00069
Device Sequence Number8934756
Product Code DQK
UDI-Device Identifier08714729780205
UDI-Public08714729780205
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749ILAB220CART0
Device Catalogue NumberH749ILAB220CART0
Device Lot Number0000008146
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown